# SDR CALA2014031000305

- Difficulty date: March 8, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 47,570 hours, 16,761 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1000
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR WING BOX REAR SPAR VERTICAL PRESS WEB CRACKED STATION 663,  WL 200.6 & WL 192.0, LBL 45.64 TO LBL 40.00.  INSTALLED REPAIR IAW SRM 57-10-10 REPAIR 3, ALTERNATIVE 2.
